# SDR IPXA1566353

- Difficulty date: April 25, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 20,018 hours, 12,531 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 720 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, LOWER FWD CARGO PIT FRAME AT BS 720 BELOW STRINGER 23L, IS DENTED.  REMOVED DAMAGED SECTION OF FRAME AT STA 720, STR 23L.  FABRICATED REPAIR PARTS FROM 7075-T6.071.  INSTALLED REPAIR IAW SRM 53-00-07-2R5, DETAIL 1.
